MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 6MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 6MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036180640
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure for the gastric varices, when advancing the subject coil within the microcatheter, strong resistance was encountered in the shaft, and got stuck.When retracting the subject coil, it got prematurely detached within the microcatheter shaft.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET XXL 360 6MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24718957
Report Number3008881809-2026-00176
Device Sequence Number14868982
Product Code HCG
UDI-Device Identifier07613327466409
UDI-Public(01)07613327466409(17)301007(10)25888063
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036180640
Device Lot Number25888063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown